# SDR AALA202205231155

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 57,430 hours, 34,974 cycles
- System (JASC): 2540 · Lavatories
- Part: Track
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR AT THE RIGHT REAR OF AIRCRAFT IS HARD TO OPEN AND CLOSE. CLEANED AND LUBRICATED AFT RIGHT LAVATORY DOOR TRACK PER CMM 25-43-51. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
